Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Urinary Tract Infection

Get Email Updates

Urinary Tract Infection Guide

Maryann Gromisch RN Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: long term uti's 3 1/2 yrs

By utigriefinAZ
 
Rate This

I am 63, female, 137 lbs, 5'5". Have been to GYN, UROL, AND GASTRO Drs
gyn said test showed I did not have Gardenuella...next GYN said I did he could smell it
did no test gave me the drug, it is gone. Asked him to give me vag estrogen cream...it has
kept the uti's away for over a month. Uti bact is e coli. Urol is very irritated with me as
I said I think it is Interstitial cystitis and after that took in a lab report from ER showing
it was SEVERE CYSTITIS with blood etc at ER. He actually YELLED AT ME you have to have

more than ONE LAB to prove it is IC! Then stormed out of the room! He is the only urol
in town (there are others in the office) they treat me like a troublemaker! I just can't get
any help w this. Gastro did colonoscopy fine she said a yr ago...wanted to give me anti
depressants I did not take the offer.
Constant BLOATING OF ABDOMEN...had all the tests... no cancer etc PER GYN, UROL (put camera in bladder), GASTRO,
ON SEVERE STRICT diet as sweet potato months ago put me into severe UTI have been on
carb restricted diet for about a year except for that. No sugar no ref carbs....
Green leafy veg and meat, eggs, plain yogurt, pro bios, kefir.....almonds
Taking over last 2 weeks otc remedies for YEAST INFECTION. Had ONE FLUCONOZOLE
on nov 23...gave me a hard chest pound...once...sweaty, clammy, dizzy, BUT GOT RID
OF THE SYMPTOMS OF YEAST INF FOR 4 DAYS THEN IT ALL CAME BACK...SO I THINK THIS
IS AL YEAST RELATED...
capriylic acid and other remedies otc are so hard on me....make me feel really dizzy....but
made the swelling bloating go away....got lax on it yesterday and day before bloating back
(candida overgrowth) and eyes have been real bloodshot for week and a half....taking
other remedies too as you are supposed to rotate them....
thought I got rid of these uti's with vag est....felt a twinge yesterday was a little
dehydrated from being in town....
Lost wt on this diet....137 lbs...Drs will NOT listen to me and give me LONG TERM
LOW DOSE NYSTATIN....they do not recognize yeast inf....obviously it IS yeast as the
one dose of fluconozole made it all go away ....
I GUESS MY ONLY RECOURSE NOW IS TO GO SEE A NATUROPATH AS SEVERAL DRS HAVE
TOLD ME THAT....PROBLEM: I CANT AFFORD IT THAT IS WHY I AM SELF MEDICATING WITH
CAPRYLIC ACID, OREGANO OIL,
"NOW" BRAND CANDIDA CLEAR....VERY HARD ON YOU....MAKES MY HEART GO FAST
ALL DAY
AND EVEN TRIED COCONUT OIL....SAME EFFECTS...
ON NOV 23 ER SHOWED I DID NOT HAVE A HEART ATTACK...BUT I HAVE I CANNOT WALK
FAST ON MY TREADMILL ANYMORE SINCE THEN.
MY DR IS GETTING ME REF TO CARDIO...WAITING ON THAT AS THE YEAST KILLERS CAUSE
HBP, STRESS, HEART BEAT FAST, PRESSURE IN CHEST, BREATHING DIFFICULTY....
THIS IS ALL A FIRST WITH THIS HEART STUFF....
COULD JUST BE MY BACK NEEDS TO BE ADJUSTED...I KNOW THERE ARE SEVERE SYMPTOMS
WITH THE CANDIDA KILLERS BUT THIS SEEMS OVER THE TOP.....
WOKE UP W SAME SYMPTOMS YEST CALLED AMBULANCE THEY SAID EKG LOOKED FINE....
WAS SLIGHTLY DEHYDRATED....
FELT A TWINGE OF UTI MAYBE STARTING UP YEST TAKING REMEMDIES....OTC HERBS...
JUST GETTING NO HELP AT ALL.
WITH OTC REMEMDIES, URINE FLOWS PERFECTLY, NO BLOATING, ACHES AND PAINS GONE,
BUT THE OTC REMEDIES CAUSE DIZZYNESS, HEART PALPITATIONS, CHEST PRESSURE,
WHEN I LAY OFF THE OTC REMEDIES THE BLOATING COMES BACK....AND GOT TWINGE
OF UTI.
MY DR SAID I STRESSED MY HEART W THE OTC REMEDIES AND I FAILED THE STRESS TEST.
SHE IS SENDING ME FOR STRESS TEST WHEN GET THE REF.
ALL THIS CAN BE CAUSED BY CANDIDA OVERGROWTH....
I DID THE HOME TEST SPIT IN THE CUP OF WATER....AND PROVED THE CANDIDA OVERGROWTH, NOW IT IS CLEAR WITH THE OTC REMEDIES BUT THE SIDE EFFECTS ARE
AWFUL....
ANY IDEAS? I WAS ON ALOT OF SUGAR AS A CHILD, ANTIBIOTICS AND OF COURSE
LOTS OF ANTIOBIOS OVER THE LAST 3 YRS FOR THESE UTIS.
I WAS IN PERFECT HEALTH BEFORE THE UTIS STARTED AS A RESULT OF TRAVELING ALL
OVER THE STATE LOOKING AT PROPERTY FOR 3 YRS AND THE STRESS OF NOT FINDING
WHAT I WANTED AND NOW THE STRESS OF LIVING IN TOWN WHEN I WANT TO BE OUT
ON ACREAGE LIKE I ALWAYS HAVE BEEN.....

Add a Comment2 Comments

Susan Cody HERWriter Guide

Hi utogriefinAZ

Thanks for your post and wow - you are going through a lot.

You may need to change doctors if they are shouting at you and slamming doors - I've never heard of that before, it's outrageous!

Seeing a good nutritionist who specializes in your issues could really help, as well as taking the natural route. I agree with you that sometimes the side effects are so bad that you need to stop the medications that work, because the risky side effects are too serious.

Make a note of everything that has worked for you so far and talk to a nutritionist about it, to see if you can substitute them for something that could also work but without those side effects.

Something besides your travel in the past 3 years must be causing this, but obviously you need to find that reason which is very hard.

Have you been seen by an allergist? I think that's also important to do.You may have acquired a severe allergy to something that is causing all this but you are just unaware of it for now. Have your gluten tolerance checked too.

Have you had your bacteria levels checked in your urinary system?

Let me know what you think and I hope this has been somewhat helpful. I wish you the best - chronic UTIs are unbearable and I can tell how much pain and stress you are going through.

Best,

Susan

December 17, 2012 - 1:48pm
utigriefinAZ (reply to Susan Cody)

I think the Lord has revealed it to me.
along w reading online....
life long constipation issues result in uti's for some
people
chronic constipation brings on chronic utis
have to find ways to quit being constipated....
I truly believe this is it.....
going to start taking 1200 mg of magnesium a day
and some cal heavy on the mag............
plus other things thank you so much for writing
I really appreciate you.

December 17, 2012 - 5:41pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1889 Health

Changed

780 Lives

Saved

649 Lives
10 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do your teens have their own cellphones?:
View Results